American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Lucio Guerra and Gian Pietro Pirola. Parametrization of rational maps on a variety of general type, and the finiteness theorem. Proc. Amer. Math. Soc. 142 (2014) 93-100.
Abstract, references, and article information
View Article: PDF

[3] E. Ballico. On the $X$-rank of a curve $X\subset\mathbb{P}^n$: an extremal case. Proc. Amer. Math. Soc. 141 (2013) 1211-1213.
Abstract, references, and article information
View Article: PDF

[4] Gianfranco Casnati. Curves of genus $g$ whose canonical model lies on a surface of degree $g+1$. Proc. Amer. Math. Soc. 141 (2013) 437-450.
Abstract, references, and article information
View Article: PDF

[5] Edoardo Ballico and Alessandra Bernardi. Symmetric tensor rank with a tangent vector: a generic uniqueness theorem. Proc. Amer. Math. Soc. 140 (2012) 3377-3384.
Abstract, references, and article information
View Article: PDF

[6] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information
View Article: PDF

[7] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information
View Article: PDF

[8] G. Casnati. Canonical curves on surfaces of very low degree. Proc. Amer. Math. Soc. 140 (2012) 1185-1197. MR 2869104.
Abstract, references, and article information
View Article: PDF

[9] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information
View Article: PDF

[10] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information
View Article: PDF

[11] Atsushi Noma. Multisecant subspaces to smooth projective varieties in arbitrary characteristic. Proc. Amer. Math. Soc. 137 (2009) 3985-3990. MR 2538558.
Abstract, references, and article information
View Article: PDF

[12] Ivan Petrakiev. Multiple points in $\mathbf {P}^2$ and degenerations to elliptic curves. Proc. Amer. Math. Soc. 137 (2009) 65-71. MR 2439426.
Abstract, references, and article information
View Article: PDF

[13] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information
View Article: PDF

[14] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Benjamin McKay. Almost complex rigidity of the complex projective plane. Proc. Amer. Math. Soc. 135 (2007) 597-603. MR 2255307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] E. Ballico. Ample divisors on the blow up of $\mathbf{P}^n$ at points. Proc. Amer. Math. Soc. 127 (1999) 2527-2528. MR 1676319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] James N. Brawner. The Gaussian-Wahl map for trigonal curves . Proc. Amer. Math. Soc. 123 (1995) 1357-1361. MR 1260161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. Ballico. Hyperplane sections of linearly normal curves . Proc. Amer. Math. Soc. 122 (1994) 395-398. MR 1213855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] E. Ballico. On varieties as hyperplane sections . Proc. Amer. Math. Soc. 120 (1994) 405-411. MR 1172946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Masaaki Homma. On duals of smooth plane curves . Proc. Amer. Math. Soc. 118 (1993) 785-790. MR 1143223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Edoardo Ballico. On the rationality of the variety of smooth rational space curves with fixed degree and normal bundle . Proc. Amer. Math. Soc. 91 (1984) 510-512. MR 746078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1